# SDR GAIA01244AOP

- Difficulty date: June 1, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N854AA
- Make and model: Boeing 727223
- Aircraft serial: 20995
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 1800 - MCO-CLT - AT 75K, GOT AFT LOWER FIRE WARNING INDICATION.  CREW DECLARED AN EMERGENCY.  AIRCRAFT MADE AN UNEVENTFUL REJECTED TAKEOFF (75K) IN MCO.  DEFERRED LOWER CARGO COMPARTMENT FIRE DETECTION SYSTEM IAW B727 MEL 26-19.  AIRCRAFT WAS INSPECTED AND NO FIRE EVIDENCE WAS FOUND.  AIRCRAFT WAS ALSO INSPECTED FOR REJECTED TAKEOFF AND RETURNED TO SERVICE.  (M)
